# SDR CA150603011

- Difficulty date: June 3, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Aerosp AS 355F2
- Aircraft time: 9,318 hours
- Engine: Allsn 250C20F
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 31026110
- Condition: Failed
- Location: Right Main
- Part time: 9,316 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT MAIN SERVO PN 31026-110 TSO 0.0 RETURNED FROM OVERHAULED.  SERVO INSTALLED ON AIRCRAFT & FAILED ELECTRICAL SERVO FUNCTION TEST.  SERVO PN 31026-110 REMOVED UNENVIABLE TSO 0.0.  SERVO RETURNED.  DESCRIPTION OF DEFECT, SERVO LIMIT WARNING INDICATION CONSTANTLY ILLUMINATED & SERVO WARNING LIGHT ILLUMINATED.
